# SDR UIEA2020043000921

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,185 hours, 17,556 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START UPON LANDING IN MIA, 2 ATTEMPTS MADE.( RESET APU CONTROL UNIT AND PERFORMED BITE TEST, TEST OK IAW MM 49-61-05. APU STARTED NORMALLY. )
